MathSciNet Relay Station
MathSciNet bibliographic data
MR308208 16A78
Crombez, Gilbert; Timm, Jürgen On $(n,\,m)$-quotient rings. Abh. Math. Sem. Univ. Hamburg 37 (1972), 200–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement